Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have hair on chin. Done laser treatement. History of TB and tonsil operation. Do not want Fitan. Other options?

Hello doctor,I m Snehal age is near 24 (Female)...Wt.= 62 kg....Ht.=5.6 feet in Maharashtra (Jalgaon) I have some hair on chin ...feels so bad to survive...firstly they were only 4-5 but too hard in nature...after consulting skin specialist he suggested laser treatment...i took 4 laser treatment settings on it...but hard hair converts into soft in more quantity (now they are 20-25).... Recently I checked my sugar and thyroid (suggested by endocrinologist )...all reports r normal...i had an Tonsils operation when i was 5...and also T.B. but all were cure in time (now i don t know details about that....) that endocrinologist suggest me RAZOR for removing hair (also which is cheapest to removing)....he told us that Androgen hormones work more that s why the hair grows continues...he also suggested 1 tablet (that is FITAN by Dr.Reddy s) for stop working of that hormone...but it totally depends upon that tablet when I will stop to take that tablet,those Androgen hormones will work as they now.....Doctor suggested me that without that tablet no option for this problem...I don t want to take that tablet...Please suggest me.... have a nice day
Asked On : Sun, 11 Nov 2012
Answers:  0 Views:  23 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor